# SDR SWIA200211252

- Difficulty date: August 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,695 hours, 10,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, MIDDLE BUTT STRAP HAS CORROSION.  DISCOVERED DURING C-CHECK.  REMOVED AND REPLACED BUTT STRAP IAW EMB SRM 51-40-02.
